# SDR AALA202505090271

- Difficulty date: April 24, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 67,566 hours, 28,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 149A811829
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT BULKHEAD BRACKET ASSEMBLY AT BS 947 FROM S25L TO S25R. REPLACED BRACKET ASSEMBLY (SUPPORT RAIL) PER AARD 51-00-05-1.
